# SDR ASOA2015052912955

- Difficulty date: May 10, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,653 hours, 24,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LBL 9, TWO CRACKED BRACKETS.   R & R LBL 9 INBD FLOORBEAM CLIP, PN 601R31113-57 IAW SRM 51-40-11, 51-42-06 AND 51-42-21.  LOCATED, DRILLED AND INSTALLED NEW BRACKET PT  601R31113-57 AT LBL 9, FS 280 IAW SRM 51-40-11 AND 51-42-21.
